# SDR SWAA2022010657885

- Difficulty date: January 4, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 57,946 hours, 34,300 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Broken
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR ASSIST HANDLE BROKEN R2 DOOR ; DOOR ASSIST HANDLE ROKEN R2 DOOR / [01] R&R DOOR ASSIST HANDLE R2 DOOR PER AMM 52-41-31
